MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE GO 2 MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0427
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received by verathon, however; at the time of the report the device has not been evaluated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
A customer reported while attempting a difficult pass of an endotrachial (et) tube during a patient procedure, the glidescope go 2 monitors briefly reset to the start-up screen.It was reported that the et tube was successfully placed.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer's glidescope go 2 monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported issue.No fault was found when connecting and disconnecting verathon's test blades from the customer's monitor.Monitor recording was tested and confirmed to be working.The tsr was unable to duplicate the monitor briefly resetting to the start-up screen and was confirmed to be operating as intended.The customer's laryngoscope that was connected to the monitor during the reported incident was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE GO 2 MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21199132
Report Number9615393-2025-00008
Device Sequence Number15322357
Product Code CCW
UDI-Device Identifier00879123008268
UDI-Public(01)00879123008268(11)240517
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0427
Device Catalogue Number0270-1107
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown